This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I am currently taking Adipex (weight loss drug), just lost 15 lbs in the past month. I have had my menstrual cycle for 14 days now. In the beginning it was normal/heavy but now it is normal/light. At times it is dark brown in color but sometimes it is bright red mixed with small clots.
Over the past five years I have gained a considerable amount of weight and my period became irregular. I would go two months, sometimes three without having a period.
So, my question is, is this normal to be experiencing this type of cycle? Could this possibly be due to the weight loss and the dark colored blood because it is "old?" Or could this possibly be implantation bleeding? My husband and I are not actively trying however we are "active" :)
Any help that anyone might be able to provide is greatly appreciated!
I know that weight gain/lose can cause a whacky period...when I was a teen I was very overweight, and then I started to eat more healthy/exercise and lost like 50 lbs., one time i went like 45 days with no period...my guess would be that your whacky period(s) are from hormones from losing weight..
hey..i experienced the same thing! back in sept. i got married and after that my periods would last for ever like you 14-16 days...i am also overweight..and me and my DH have been ttc..i started doing some testing and it Dec. i was diagnosed with PCOS...polystic ovarian syndrome..which is an hormonal inbalance..and i had polyps in my ures i had surgery in jan. and now ive had 2 normal periods they last me between 6-8 days and very light and barely any cramping its improved and im on medication to make me ovulate and get preg. so if i were you i would get tested and ask you doc. if it could be a possibility you never know..good luck!! keep us posted!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.